Alert archive / Tennessee / River Flood Advisories in 2012
River Flood Advisory 2, NWS Nashville, TN
NWS Nashville, TN issued this river flood advisory at Jan 25, 2012, 6:17 AM CST for 4 counties in Tennessee. It took effect at Jan 25, 2012, 4:00 PM CST. It was in force for 6 days.
The area
The counties it named.
The facts
- Issued
- Jan 25, 2012, 6:17 AM CST (12:17 UTC)
- In effect from
- Jan 25, 2012, 4:00 PM CST
- Expired
- Jan 31, 2012, 6:30 PM CST
- In force
- 6 days
- Issued by
- NWS Nashville, TN
Counties Decatur County, TN, Hardin County, TN, Perry County, TN, Wayne County, TN
The radar
The Nashville radar (KOHX), 158 km from the middle of the area, began a volume at 12:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Tennessee River at Clifton (CLNT1).
- Action stage
- 364 ft
- Minor stage
- 370 ft
- Moderate stage
- 376 ft
- Major stage
- 385 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
646 WGUS84 KOHX 251217 FLSOHX FLOOD ADVISORY NATIONAL WEATHER SERVICE NASHVILLE TN 617 AM CST WED JAN 25 2012 ...THE NATIONAL WEATHER SERVICE IN NASHVILLE, TN HAS ISSUED A FLOOD ADVISORY FOR THE FOLLOWING RIVERS IN MIDDLE TENNESSEE... TENNESSEE RIVER AT CLIFTON AFFECTING DECATUR...HARDIN...PERRY AND WAYNE COUNTIES . THE TENNESSEE RIVER AT CLIFTON IS FORECAST TO GRADUALLY RISE TO ABOUT A FOOT AND A HALF ABOVE ITS ACTION STAGE. THE RIVER WILL BE AT ADVISORY LEVEL FOR AT LEAST A FEW DAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA FOR FURTHER INFORMATION FROM THE NATIONAL WEATHER SERVICE. && TNC039-071-135-181-260017- /O.NEW.KOHX.FL.Y.0002.120125T2200Z-120128T0000Z/ /CLNT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 617 AM CST WED JAN 25 2012 THE NATIONAL WEATHER SERVICE IN NASHVILLE, TN HAS ISSUED A * FLOOD ADVISORY FOR THE TENNESSEE RIVER AT CLIFTON * FLOOD STAGE IS 370.0 FEET. * AT 367.0 FEET...IN WAYNE COUNTY...WATER INUNDATES THE BOAT LAUNCH AREAS AND PORTIONS OF ACCESS ROADS IN THE BEECH LAKE CAMPGROUND ON BEECH LAKE ROAD. * AT 366.0 FEET...IN HARDIN COUNTY...WATER INUNDATES LOW LYING AGRICULTURAL AREAS AND ACCESS ROADS IN THE COBB FARM AREA OF NANCE BEND...INCLUDING SENATOR COBB ROAD AND COLONEL HARDIN ROAD. * AT 365.0 FEET...IN DECATUR COUNTY...LOW LYING AREAS OF THE RIVERSTONE MARINA BECOME INUNDATED. * AT 364.5 FEET...IN DECATUR COUNTY...WATER BEGINS TO INUNDATE PORTIONS OF SCENIC LANE IN THE RUSS FARM AREA AND ACCESS MAY BE LIMITED TO SOME HOUSES ALONG THE RIVER. * AT 364.0 FEET...IN WAYNE COUNTY...IN THE BEECH CREEK AREA WATER BEGINS TO INUNDATE LOW LYING AREAS ON THE NORTH END OF BEECHVIEW DRIVE AND THE BEECH LAKE CAMPGROUND ON BEECH LAKE ROAD. IN HARDIN COUNTY...WATER BEGINS TO INUNDATE THE LOW LYING AREAS OF COBB FARM IN NANCE BEND. $$
12 follow-up statements
348 WGUS84 KOHX 260000 FLSOHX FLOOD ADVISORY NATIONAL WEATHER SERVICE NASHVILLE TN 600 PM CST WED JAN 25 2012 ...THE FLOOD ADVISORY CONTINUES FOR THE TENNESSEE RIVER... TENNESSEE RIVER AT CLIFTON AFFECTING DECATUR...HARDIN...PERRY AND WAYNE COUNTIES . THE TENNESSEE RIVER AT CLIFTON IS EXPECTED TO SLOWLY RISE ABOUT A FOOT AND A HALF ABOVE ACTION STAGE. THE RIVER WILL REMAIN ABOVE ACTION STAGE FOR AT LEAST A FEW DAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA FOR FURTHER INFORMATION FROM THE NATIONAL WEATHER SERVICE. && TNC039-071-135-181-261200- /O.CON.KOHX.FL.Y.0002.000000T0000Z-120128T0000Z/ /CLNT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 600 PM CST WED JAN 25 2012 THE FLOOD ADVISORY CONTINUES FOR THE TENNESSEE RIVER AT CLIFTON * UNTIL FRIDAY EVENING. * FLOOD STAGE IS 370.0 FEET. * AT 367.0 FEET...IN WAYNE COUNTY...WATER INUNDATES THE BOAT LAUNCH AREAS AND PORTIONS OF ACCESS ROADS IN THE BEECH LAKE CAMPGROUND ON BEECH LAKE ROAD. * AT 366.0 FEET...IN HARDIN COUNTY...WATER INUNDATES LOW LYING AGRICULTURAL AREAS AND ACCESS ROADS IN THE COBB FARM AREA OF NANCE BEND...INCLUDING SENATOR COBB ROAD AND COLONEL HARDIN ROAD. * AT 365.0 FEET...IN DECATUR COUNTY...LOW LYING AREAS OF THE RIVERSTONE MARINA BECOME INUNDATED. * AT 364.5 FEET...IN DECATUR COUNTY...WATER BEGINS TO INUNDATE PORTIONS OF SCENIC LANE IN THE RUSS FARM AREA AND ACCESS MAY BE LIMITED TO SOME HOUSES ALONG THE RIVER. * AT 364.0 FEET...IN WAYNE COUNTY...IN THE BEECH CREEK AREA WATER BEGINS TO INUNDATE LOW LYING AREAS ON THE NORTH END OF BEECHVIEW DRIVE AND THE BEECH LAKE CAMPGROUND ON BEECH LAKE ROAD. IN HARDIN COUNTY...WATER BEGINS TO INUNDATE THE LOW LYING AREAS OF COBB FARM IN NANCE BEND. $$
164 WGUS84 KOHX 261511 FLSOHX FLOOD ADVISORY NATIONAL WEATHER SERVICE NASHVILLE TN 911 AM CST THU JAN 26 2012 ...THE FLOOD ADVISORY CONTINUES FOR THE TENNESSEE RIVER... TENNESSEE RIVER AT CLIFTON AFFECTING DECATUR...HARDIN...PERRY AND WAYNE COUNTIES . THE TENNESSEE RIVER AT CLIFTON WILL CONTINUE TO RISE TO ABOUT A FOOT AND A HALF ABOVE ACTION STAGE OVER THE NEXT FEW DAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA FOR FURTHER INFORMATION FROM THE NATIONAL WEATHER SERVICE. && TNC039-071-135-181-270311- /O.CON.KOHX.FL.Y.0002.000000T0000Z-120128T0000Z/ /CLNT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 911 AM CST THU JAN 26 2012 THE FLOOD ADVISORY CONTINUES FOR THE TENNESSEE RIVER AT CLIFTON * UNTIL FRIDAY EVENING. * FLOOD STAGE IS 370.0 FEET. * AT 368.0 FEET...IN PERRY COUNTY...WATER REACHES THE LOW LYING PORTIONS OF ACCESS ROADS IN THE PETERS LANDING AREA. * AT 367.0 FEET...IN WAYNE COUNTY...WATER INUNDATES THE BOAT LAUNCH AREAS AND PORTIONS OF ACCESS ROADS IN THE BEECH LAKE CAMPGROUND ON BEECH LAKE ROAD. * AT 366.0 FEET...IN HARDIN COUNTY...WATER INUNDATES LOW LYING AGRICULTURAL AREAS AND ACCESS ROADS IN THE COBB FARM AREA OF NANCE BEND...INCLUDING SENATOR COBB ROAD AND COLONEL HARDIN ROAD. * AT 365.0 FEET...IN DECATUR COUNTY...LOW LYING AREAS OF THE RIVERSTONE MARINA BECOME INUNDATED. * AT 364.5 FEET...IN DECATUR COUNTY...WATER BEGINS TO INUNDATE PORTIONS OF SCENIC LANE IN THE RUSS FARM AREA AND ACCESS MAY BE LIMITED TO SOME HOUSES ALONG THE RIVER. * AT 364.0 FEET...IN WAYNE COUNTY...IN THE BEECH CREEK AREA WATER BEGINS TO INUNDATE LOW LYING AREAS ON THE NORTH END OF BEECHVIEW DRIVE AND THE BEECH LAKE CAMPGROUND ON BEECH LAKE ROAD. IN HARDIN COUNTY...WATER BEGINS TO INUNDATE THE LOW LYING AREAS OF COBB FARM IN NANCE BEND. $$
760 WGUS84 KOHX 270256 FLSOHX FLOOD ADVISORY NATIONAL WEATHER SERVICE NASHVILLE TN 856 PM CST THU JAN 26 2012 ...THE FLOOD ADVISORY CONTINUES FOR THE TENNESSEE RIVER... TENNESSEE RIVER AT CLIFTON AFFECTING DECATUR...HARDIN...PERRY AND WAYNE COUNTIES . DUE TO RECENT RAINFALL THE TENNESSEE RIVER AT CLIFTON WILL CONTINUE TO RISE ABOUT TWO FEET ABOVE ACTION STAGE OVER THE NEXT FEW DAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA FOR FURTHER INFORMATION FROM THE NATIONAL WEATHER SERVICE. && TNC039-071-135-181-271456- /O.CON.KOHX.FL.Y.0002.000000T0000Z-120128T1200Z/ /CLNT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 856 PM CST THU JAN 26 2012 THE FLOOD ADVISORY CONTINUES FOR THE TENNESSEE RIVER AT CLIFTON * UNTIL SATURDAY MORNING. * FLOOD STAGE IS 370.0 FEET. * AT 368.0 FEET...IN PERRY COUNTY...WATER REACHES THE LOW LYING PORTIONS OF ACCESS ROADS IN THE PETERS LANDING AREA. * AT 367.0 FEET...IN WAYNE COUNTY...WATER INUNDATES THE BOAT LAUNCH AREAS AND PORTIONS OF ACCESS ROADS IN THE BEECH LAKE CAMPGROUND ON BEECH LAKE ROAD. * AT 366.0 FEET...IN HARDIN COUNTY...WATER INUNDATES LOW LYING AGRICULTURAL AREAS AND ACCESS ROADS IN THE COBB FARM AREA OF NANCE BEND...INCLUDING SENATOR COBB ROAD AND COLONEL HARDIN ROAD. * AT 365.0 FEET...IN DECATUR COUNTY...LOW LYING AREAS OF THE RIVERSTONE MARINA BECOME INUNDATED. * AT 364.5 FEET...IN DECATUR COUNTY...WATER BEGINS TO INUNDATE PORTIONS OF SCENIC LANE IN THE RUSS FARM AREA AND ACCESS MAY BE LIMITED TO SOME HOUSES ALONG THE RIVER. * AT 364.0 FEET...IN WAYNE COUNTY...IN THE BEECH CREEK AREA WATER BEGINS TO INUNDATE LOW LYING AREAS ON THE NORTH END OF BEECHVIEW DRIVE AND THE BEECH LAKE CAMPGROUND ON BEECH LAKE ROAD. IN HARDIN COUNTY...WATER BEGINS TO INUNDATE THE LOW LYING AREAS OF COBB FARM IN NANCE BEND. $$
404 WGUS84 KOHX 271544 FLSOHX FLOOD ADVISORY NATIONAL WEATHER SERVICE NASHVILLE TN 944 AM CST FRI JAN 27 2012 ...THE FLOOD ADVISORY CONTINUES FOR THE TENNESSEE RIVER... TENNESSEE RIVER AT CLIFTON AFFECTING DECATUR...HARDIN...PERRY AND WAYNE COUNTIES .THE FLOOD STAGE CONTINUES TO BE ABOVE ADVISORY AT CLIFTON ON THE TENNESSEE RVIER DUE TO THE RECENT HEAVY RAINFALL. PRECAUTIONARY/PREPAREDNESS ACTIONS... STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA FOR FURTHER INFORMATION FROM THE NATIONAL WEATHER SERVICE. && TNC039-071-135-181-280344- /O.CON.KOHX.FL.Y.0002.000000T0000Z-120128T1200Z/ /CLNT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 944 AM CST FRI JAN 27 2012 THE FLOOD ADVISORY CONTINUES FOR THE TENNESSEE RIVER AT CLIFTON * UNTIL SATURDAY MORNING. * FLOOD STAGE IS 370.0 FEET. * AT 366.0 FEET...IN HARDIN COUNTY...WATER INUNDATES LOW LYING AGRICULTURAL AREAS AND ACCESS ROADS IN THE COBB FARM AREA OF NANCE BEND...INCLUDING SENATOR COBB ROAD AND COLONEL HARDIN ROAD. * AT 365.0 FEET...IN DECATUR COUNTY...LOW LYING AREAS OF THE RIVERSTONE MARINA BECOME INUNDATED. * AT 364.5 FEET...IN DECATUR COUNTY...WATER BEGINS TO INUNDATE PORTIONS OF SCENIC LANE IN THE RUSS FARM AREA AND ACCESS MAY BE LIMITED TO SOME HOUSES ALONG THE RIVER. * AT 364.0 FEET...IN WAYNE COUNTY...IN THE BEECH CREEK AREA WATER BEGINS TO INUNDATE LOW LYING AREAS ON THE NORTH END OF BEECHVIEW DRIVE AND THE BEECH LAKE CAMPGROUND ON BEECH LAKE ROAD. IN HARDIN COUNTY...WATER BEGINS TO INUNDATE THE LOW LYING AREAS OF COBB FARM IN NANCE BEND. $$
259 WGUS84 KOHX 280253 FLSOHX FLOOD ADVISORY NATIONAL WEATHER SERVICE NASHVILLE TN 853 PM CST FRI JAN 27 2012 ...THE FLOOD ADVISORY CONTINUES FOR THE TENNESSEE RIVER... TENNESSEE RIVER AT CLIFTON AFFECTING DECATUR...HARDIN...PERRY AND WAYNE COUNTIES . DUE TO RECENT RAINFALL, THE TENNESSEE RIVER AT CLIFTON IS EXPECTED TO REMAIN ABOUT A FOOT AND A HALF ABOVE ACTION STAGE FOR THE NEXT FEW DAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA FOR FURTHER INFORMATION FROM THE NATIONAL WEATHER SERVICE. && TNC039-071-135-181-281453- /O.CON.KOHX.FL.Y.0002.000000T0000Z-120129T0600Z/ /CLNT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 853 PM CST FRI JAN 27 2012 THE FLOOD ADVISORY CONTINUES FOR THE TENNESSEE RIVER AT CLIFTON * UNTIL LATE SATURDAY NIGHT. * FLOOD STAGE IS 370.0 FEET. * AT 367.0 FEET...IN WAYNE COUNTY...WATER INUNDATES THE BOAT LAUNCH AREAS AND PORTIONS OF ACCESS ROADS IN THE BEECH LAKE CAMPGROUND ON BEECH LAKE ROAD. * AT 366.0 FEET...IN HARDIN COUNTY...WATER INUNDATES LOW LYING AGRICULTURAL AREAS AND ACCESS ROADS IN THE COBB FARM AREA OF NANCE BEND...INCLUDING SENATOR COBB ROAD AND COLONEL HARDIN ROAD. * AT 365.0 FEET...IN DECATUR COUNTY...LOW LYING AREAS OF THE RIVERSTONE MARINA BECOME INUNDATED. * AT 364.5 FEET...IN DECATUR COUNTY...WATER BEGINS TO INUNDATE PORTIONS OF SCENIC LANE IN THE RUSS FARM AREA AND ACCESS MAY BE LIMITED TO SOME HOUSES ALONG THE RIVER. * AT 364.0 FEET...IN WAYNE COUNTY...IN THE BEECH CREEK AREA WATER BEGINS TO INUNDATE LOW LYING AREAS ON THE NORTH END OF BEECHVIEW DRIVE AND THE BEECH LAKE CAMPGROUND ON BEECH LAKE ROAD. IN HARDIN COUNTY...WATER BEGINS TO INUNDATE THE LOW LYING AREAS OF COBB FARM IN NANCE BEND. $$ 11
036 WGUS84 KOHX 281354 FLSOHX FLOOD ADVISORY NATIONAL WEATHER SERVICE NASHVILLE TN 754 AM CST SAT JAN 28 2012 ...THE FLOOD ADVISORY CONTINUES FOR THE TENNESSEE RIVER... TENNESSEE RIVER AT CLIFTON AFFECTING DECATUR...HARDIN...PERRY AND WAYNE COUNTIES . THE FLOOD ADVISORY FOR THE TENNESSEE RIVER AT CLIFTON CONTINUES. PRECAUTIONARY/PREPAREDNESS ACTIONS... STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA FOR FURTHER INFORMATION FROM THE NATIONAL WEATHER SERVICE. && TNC039-071-135-181-290154- /O.CON.KOHX.FL.Y.0002.000000T0000Z-120129T0600Z/ /CLNT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 754 AM CST SAT JAN 28 2012 THE FLOOD ADVISORY CONTINUES FOR THE TENNESSEE RIVER AT CLIFTON * UNTIL LATE TONIGHT. * FLOOD STAGE IS 370.0 FEET. * AT 367.0 FEET...IN WAYNE COUNTY...WATER INUNDATES THE BOAT LAUNCH AREAS AND PORTIONS OF ACCESS ROADS IN THE BEECH LAKE CAMPGROUND ON BEECH LAKE ROAD. * AT 366.0 FEET...IN HARDIN COUNTY...WATER INUNDATES LOW LYING AGRICULTURAL AREAS AND ACCESS ROADS IN THE COBB FARM AREA OF NANCE BEND...INCLUDING SENATOR COBB ROAD AND COLONEL HARDIN ROAD. * AT 365.0 FEET...IN DECATUR COUNTY...LOW LYING AREAS OF THE RIVERSTONE MARINA BECOME INUNDATED. * AT 364.5 FEET...IN DECATUR COUNTY...WATER BEGINS TO INUNDATE PORTIONS OF SCENIC LANE IN THE RUSS FARM AREA AND ACCESS MAY BE LIMITED TO SOME HOUSES ALONG THE RIVER. * AT 364.0 FEET...IN WAYNE COUNTY...IN THE BEECH CREEK AREA WATER BEGINS TO INUNDATE LOW LYING AREAS ON THE NORTH END OF BEECHVIEW DRIVE AND THE BEECH LAKE CAMPGROUND ON BEECH LAKE ROAD. IN HARDIN COUNTY...WATER BEGINS TO INUNDATE THE LOW LYING AREAS OF COBB FARM IN NANCE BEND. $$
871 WGUS84 KOHX 290141 FLSOHX FLOOD ADVISORY NATIONAL WEATHER SERVICE NASHVILLE TN 741 PM CST SAT JAN 28 2012 ...THE FLOOD ADVISORY CONTINUES FOR THE TENNESSEE RIVER... TENNESSEE RIVER AT CLIFTON AFFECTING DECATUR...HARDIN...PERRY AND WAYNE COUNTIES . THE TENNESSEE RIVER AT CLIFTON HAS CRESTED ABOUT A FOOT ABOVE ACTION STAGE AND WILL REMAIN JUST ABOVE ACTION STAGE FOR THE NEXT FEW DAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA FOR FURTHER INFORMATION FROM THE NATIONAL WEATHER SERVICE. && TNC039-071-135-181-291341- /O.CON.KOHX.FL.Y.0002.000000T0000Z-120130T0530Z/ /CLNT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 741 PM CST SAT JAN 28 2012 THE FLOOD ADVISORY CONTINUES FOR THE TENNESSEE RIVER AT CLIFTON * UNTIL SUNDAY EVENING. * FLOOD STAGE IS 370.0 FEET. * AT 366.0 FEET...IN HARDIN COUNTY...WATER INUNDATES LOW LYING AGRICULTURAL AREAS AND ACCESS ROADS IN THE COBB FARM AREA OF NANCE BEND...INCLUDING SENATOR COBB ROAD AND COLONEL HARDIN ROAD. * AT 365.0 FEET...IN DECATUR COUNTY...LOW LYING AREAS OF THE RIVERSTONE MARINA BECOME INUNDATED. * AT 364.5 FEET...IN DECATUR COUNTY...WATER BEGINS TO INUNDATE PORTIONS OF SCENIC LANE IN THE RUSS FARM AREA AND ACCESS MAY BE LIMITED TO SOME HOUSES ALONG THE RIVER. * AT 364.0 FEET...IN WAYNE COUNTY...IN THE BEECH CREEK AREA WATER BEGINS TO INUNDATE LOW LYING AREAS ON THE NORTH END OF BEECHVIEW DRIVE AND THE BEECH LAKE CAMPGROUND ON BEECH LAKE ROAD. IN HARDIN COUNTY...WATER BEGINS TO INUNDATE THE LOW LYING AREAS OF COBB FARM IN NANCE BEND. $$
890 WGUS84 KOHX 291457 FLSOHX FLOOD ADVISORY NATIONAL WEATHER SERVICE NASHVILLE TN 857 AM CST SUN JAN 29 2012 ...THE FLOOD ADVISORY CONTINUES FOR THE TENNESSEE RIVER... TENNESSEE RIVER AT CLIFTON AFFECTING DECATUR...HARDIN...PERRY AND WAYNE COUNTIES .THE TENNESSEE RIVER AT CLIFTON HAS CRESTED AND WILL REMAIN ABOVE ADVISORY STAGE FOR THE NEXT FEW DAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA FOR FURTHER INFORMATION FROM THE NATIONAL WEATHER SERVICE. && TNC039-071-135-181-300257- /O.CON.KOHX.FL.Y.0002.000000T0000Z-120130T0530Z/ /CLNT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 857 AM CST SUN JAN 29 2012 THE FLOOD ADVISORY CONTINUES FOR THE TENNESSEE RIVER AT CLIFTON * UNTIL THIS EVENING. * FLOOD STAGE IS 370.0 FEET. * AT 367.0 FEET...IN WAYNE COUNTY...WATER INUNDATES THE BOAT LAUNCH AREAS AND PORTIONS OF ACCESS ROADS IN THE BEECH LAKE CAMPGROUND ON BEECH LAKE ROAD. * AT 366.0 FEET...IN HARDIN COUNTY...WATER INUNDATES LOW LYING AGRICULTURAL AREAS AND ACCESS ROADS IN THE COBB FARM AREA OF NANCE BEND...INCLUDING SENATOR COBB ROAD AND COLONEL HARDIN ROAD. * AT 365.0 FEET...IN DECATUR COUNTY...LOW LYING AREAS OF THE RIVERSTONE MARINA BECOME INUNDATED. * AT 364.5 FEET...IN DECATUR COUNTY...WATER BEGINS TO INUNDATE PORTIONS OF SCENIC LANE IN THE RUSS FARM AREA AND ACCESS MAY BE LIMITED TO SOME HOUSES ALONG THE RIVER. * AT 364.0 FEET...IN WAYNE COUNTY...IN THE BEECH CREEK AREA WATER BEGINS TO INUNDATE LOW LYING AREAS ON THE NORTH END OF BEECHVIEW DRIVE AND THE BEECH LAKE CAMPGROUND ON BEECH LAKE ROAD. IN HARDIN COUNTY...WATER BEGINS TO INUNDATE THE LOW LYING AREAS OF COBB FARM IN NANCE BEND. $$
803 WGUS84 KOHX 300236 FLSOHX FLOOD ADVISORY NATIONAL WEATHER SERVICE NASHVILLE TN 836 PM CST SUN JAN 29 2012 ...THE FLOOD ADVISORY CONTINUES FOR THE TENNESSEE RIVER... TENNESSEE RIVER AT CLIFTON AFFECTING DECATUR...HARDIN...PERRY AND WAYNE COUNTIES . THE TENNESSEE RIVER AT CLIFTON WILL REMAIN ABOUT A FOOT AND A HALF ABOVE ACTION STAGE OVER THE NEXT FEW DAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA FOR FURTHER INFORMATION FROM THE NATIONAL WEATHER SERVICE. && TNC039-071-135-181-301436- /O.CON.KOHX.FL.Y.0002.000000T0000Z-120201T0030Z/ /CLNT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 836 PM CST SUN JAN 29 2012 THE FLOOD ADVISORY CONTINUES FOR THE TENNESSEE RIVER AT CLIFTON * UNTIL TUESDAY EVENING. * FLOOD STAGE IS 370.0 FEET. * AT 367.0 FEET...IN WAYNE COUNTY...WATER INUNDATES THE BOAT LAUNCH AREAS AND PORTIONS OF ACCESS ROADS IN THE BEECH LAKE CAMPGROUND ON BEECH LAKE ROAD. * AT 366.0 FEET...IN HARDIN COUNTY...WATER INUNDATES LOW LYING AGRICULTURAL AREAS AND ACCESS ROADS IN THE COBB FARM AREA OF NANCE BEND...INCLUDING SENATOR COBB ROAD AND COLONEL HARDIN ROAD. * AT 365.0 FEET...IN DECATUR COUNTY...LOW LYING AREAS OF THE RIVERSTONE MARINA BECOME INUNDATED. * AT 364.5 FEET...IN DECATUR COUNTY...WATER BEGINS TO INUNDATE PORTIONS OF SCENIC LANE IN THE RUSS FARM AREA AND ACCESS MAY BE LIMITED TO SOME HOUSES ALONG THE RIVER. * AT 364.0 FEET...IN WAYNE COUNTY...IN THE BEECH CREEK AREA WATER BEGINS TO INUNDATE LOW LYING AREAS ON THE NORTH END OF BEECHVIEW DRIVE AND THE BEECH LAKE CAMPGROUND ON BEECH LAKE ROAD. IN HARDIN COUNTY...WATER BEGINS TO INUNDATE THE LOW LYING AREAS OF COBB FARM IN NANCE BEND. $$
950 WGUS84 KOHX 301455 FLSOHX FLOOD ADVISORY NATIONAL WEATHER SERVICE NASHVILLE TN 855 AM CST MON JAN 30 2012 ...THE FLOOD ADVISORY CONTINUES FOR THE TENNESSEE RIVER... TENNESSEE RIVER AT CLIFTON AFFECTING DECATUR...HARDIN...PERRY AND WAYNE COUNTIES . THE TENNESSEE RIVER AT CLIFTON WILL REMAIN ABOVE ADVISORY STAGE FOR THE NEXT FEW DAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA FOR FURTHER INFORMATION FROM THE NATIONAL WEATHER SERVICE. && TNC039-071-135-181-310255- /O.CON.KOHX.FL.Y.0002.000000T0000Z-120201T0030Z/ /CLNT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 855 AM CST MON JAN 30 2012 THE FLOOD ADVISORY CONTINUES FOR THE TENNESSEE RIVER AT CLIFTON * UNTIL TUESDAY EVENING. * FLOOD STAGE IS 370.0 FEET. * AT 367.0 FEET...IN WAYNE COUNTY...WATER INUNDATES THE BOAT LAUNCH AREAS AND PORTIONS OF ACCESS ROADS IN THE BEECH LAKE CAMPGROUND ON BEECH LAKE ROAD. * AT 366.0 FEET...IN HARDIN COUNTY...WATER INUNDATES LOW LYING AGRICULTURAL AREAS AND ACCESS ROADS IN THE COBB FARM AREA OF NANCE BEND...INCLUDING SENATOR COBB ROAD AND COLONEL HARDIN ROAD. * AT 365.0 FEET...IN DECATUR COUNTY...LOW LYING AREAS OF THE RIVERSTONE MARINA BECOME INUNDATED. * AT 364.5 FEET...IN DECATUR COUNTY...WATER BEGINS TO INUNDATE PORTIONS OF SCENIC LANE IN THE RUSS FARM AREA AND ACCESS MAY BE LIMITED TO SOME HOUSES ALONG THE RIVER. * AT 364.0 FEET...IN WAYNE COUNTY...IN THE BEECH CREEK AREA WATER BEGINS TO INUNDATE LOW LYING AREAS ON THE NORTH END OF BEECHVIEW DRIVE AND THE BEECH LAKE CAMPGROUND ON BEECH LAKE ROAD. IN HARDIN COUNTY...WATER BEGINS TO INUNDATE THE LOW LYING AREAS OF COBB FARM IN NANCE BEND. $$
433 WGUS84 KOHX 310127 FLSOHX FLOOD ADVISORY NATIONAL WEATHER SERVICE NASHVILLE TN 727 PM CST MON JAN 30 2012 ...THE FLOOD ADVISORY CONTINUES FOR THE TENNESSEE RIVER... TENNESSEE RIVER AT CLIFTON AFFECTING DECATUR...HARDIN...PERRY AND WAYNE COUNTIES . THE TENNESSEE RIVER AT CLIFTON CONTINUES TO BE ABOVE ACTION STAGE AND WILL BE FOR THE NEXT FEW DAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA FOR FURTHER INFORMATION FROM THE NATIONAL WEATHER SERVICE. && TNC039-071-135-181-311327- /O.CON.KOHX.FL.Y.0002.000000T0000Z-120201T0030Z/ /CLNT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 727 PM CST MON JAN 30 2012 THE FLOOD ADVISORY CONTINUES FOR THE TENNESSEE RIVER AT CLIFTON * UNTIL TUESDAY EVENING. * FLOOD STAGE IS 370.0 FEET. * RIVER STAGE WAS 364.2 FEET AS OF MONDAY EVENING. * AT 367.0 FEET...IN WAYNE COUNTY...WATER INUNDATES THE BOAT LAUNCH AREAS AND PORTIONS OF ACCESS ROADS IN THE BEECH LAKE CAMPGROUND ON BEECH LAKE ROAD. * AT 366.0 FEET...IN HARDIN COUNTY...WATER INUNDATES LOW LYING AGRICULTURAL AREAS AND ACCESS ROADS IN THE COBB FARM AREA OF NANCE BEND...INCLUDING SENATOR COBB ROAD AND COLONEL HARDIN ROAD. * AT 365.0 FEET...IN DECATUR COUNTY...LOW LYING AREAS OF THE RIVERSTONE MARINA BECOME INUNDATED. * AT 364.5 FEET...IN DECATUR COUNTY...WATER BEGINS TO INUNDATE PORTIONS OF SCENIC LANE IN THE RUSS FARM AREA AND ACCESS MAY BE LIMITED TO SOME HOUSES ALONG THE RIVER. * AT 364.0 FEET...IN WAYNE COUNTY...IN THE BEECH CREEK AREA WATER BEGINS TO INUNDATE LOW LYING AREAS ON THE NORTH END OF BEECHVIEW DRIVE AND THE BEECH LAKE CAMPGROUND ON BEECH LAKE ROAD. IN HARDIN COUNTY...WATER BEGINS TO INUNDATE THE LOW LYING AREAS OF COBB FARM IN NANCE BEND. $$
409 WGUS84 KOHX 311408 FLSOHX FLOOD ADVISORY NATIONAL WEATHER SERVICE NASHVILLE TN 808 AM CST TUE JAN 31 2012 ...THE FLOOD ADVISORY CONTINUES FOR THE TENNESSEE RIVER... TENNESSEE RIVER AT CLIFTON AFFECTING DECATUR...HARDIN...PERRY AND WAYNE COUNTIES . THE TENNESSEE RIVER AT CLIFTON WILL REMAIN ABOVE ADVISORY STAGE FOR THE NEXT FEW DAYS.. PRECAUTIONARY/PREPAREDNESS ACTIONS... STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA FOR FURTHER INFORMATION FROM THE NATIONAL WEATHER SERVICE. && TNC039-071-135-181-010030- /O.CON.KOHX.FL.Y.0002.000000T0000Z-120201T0030Z/ /CLNT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 808 AM CST TUE JAN 31 2012 THE FLOOD ADVISORY CONTINUES FOR THE TENNESSEE RIVER AT CLIFTON * UNTIL THIS EVENING. * FLOOD STAGE IS 370.0 FEET. * THE RIVER WILL CONTINUE TO FALL TO NEAR 364.9 FEET BY TOMORROW MORNING. * AT 367.0 FEET...IN WAYNE COUNTY...WATER INUNDATES THE BOAT LAUNCH AREAS AND PORTIONS OF ACCESS ROADS IN THE BEECH LAKE CAMPGROUND ON BEECH LAKE ROAD. * AT 366.0 FEET...IN HARDIN COUNTY...WATER INUNDATES LOW LYING AGRICULTURAL AREAS AND ACCESS ROADS IN THE COBB FARM AREA OF NANCE BEND...INCLUDING SENATOR COBB ROAD AND COLONEL HARDIN ROAD. * AT 365.0 FEET...IN DECATUR COUNTY...LOW LYING AREAS OF THE RIVERSTONE MARINA BECOME INUNDATED. * AT 364.5 FEET...IN DECATUR COUNTY...WATER BEGINS TO INUNDATE PORTIONS OF SCENIC LANE IN THE RUSS FARM AREA AND ACCESS MAY BE LIMITED TO SOME HOUSES ALONG THE RIVER. * AT 364.0 FEET...IN WAYNE COUNTY...IN THE BEECH CREEK AREA WATER BEGINS TO INUNDATE LOW LYING AREAS ON THE NORTH END OF BEECHVIEW DRIVE AND THE BEECH LAKE CAMPGROUND ON BEECH LAKE ROAD. IN HARDIN COUNTY...WATER BEGINS TO INUNDATE THE LOW LYING AREAS OF COBB FARM IN NANCE BEND. $$
What forecasters said that day
The local office's own words before this river flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this river flood advisory went out at Jan 25, 4:30 AM CST, 1 hour 47 minutes earlier.
Area forecast discussion, Jan 25, 4:30 AM CST, 1 hour 47 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 430 AM CST WED JAN 25 2012 .AVIATION 12Z DISCUSSION... STORM SYSTEM DEVELOPING OVER CENTRAL TX WILL BE THE NEXT WEATHER MAKER FOR MIDDLE TN. BKN-OVC MID/HI LVL CIGS WILL PREVAIL FOR THE EARLY PORTION OF THE TAF PD. THE...CIGS WILL LOWER AS THE AFOREMENTIONED WEATHER SYSTEM MOVES OUR WAY. IFR CONDITIONS FOR THE CIG IS EXPECTED AFT 06Z. && .PREV DISCUSSION... /ISSUED 345 AM CST WED JAN 25 2012/ DISCUSSION... COOL DRY AIRMASS CURRENTLY OVER THE REGION...WITH SFC HIGH PRESSURE CENTERED JUST TO THE NORTH AND WEAK UPPER RIDGING ALOFT. CHANGES HOWEVER RAPIDLY APPROACHING AS PCPN ALREADY WORKING UP INTO NORTHERN MS/AR. THIS PCPN BEING CAUSE BY CLOSED UPPER LOW DROPPING INTO WEST TX... AND SFC LOW JUST TO ITS EAST EXTENDING INVERTED SFC/LL TROUGH UP INTO THE MS RIVER VALLEY. THESE FEATURES WILL BE BIG PLAYERS OVER THE MID-SOUTH NEXT FEW DAYS. CLOSED UPPER LOW WILL PRESS SLOWLY EAST TODAY AND CONTINUE THAT GENERAL TRACK INTO FRIDAY. INVERTED LL TROUGH WILL REMAIN WEST TODAY BUT SHIFT OVER THE CWA TOWARD 12Z THU...AND REMAIN RIGHT OVER THE MID-STATE THROUGH THE DAY BEFORE SHIFTING EAST THU NIGHT. SCT-NUM SHOWERS EXPECTED TO BREAK OUT LATER TODAY...ESPECIALLY WEST...AS DEEP MOISTURE CONTINUES TO SPREAD NORTHEAST NEAR INVERTED TROUGH. WIDESPREAD SHOWERS WILL CONTINUE TONIGHT BUT BRUNT OF HEAVIEST PCPN EXPECTED THU AS LL TROUGH/FRONTAL BOUNDARY AND DEEP MOISTURE AXIS MOVE DIRECTLY OVER THE CWA. ADDITIONALLY...WEAK WAVE EXPECTED TO RIDE UP BOUNDARY ENHANCING UVV...POSSIBLY TRIGGERING A FEW TSTORMS. RAINFALL AMOUNTS OVER THE NEXT TWO DAYS MAY EXCEED 2 INCHES BUT 1 TO 1.5 MAY FALL ON THU. OVERALL...EXCESSIVE RAIN BELOW FLOOD GUIDANCE. LINGERING SHOWERS/STORMS THU NIGHT EXPECTED TO MOVE OUT OF THE PICTURE EARLY FRI AS FRONTAL BOUNDARY AND UPPER LOW/TROUGH SHIFT EAST. FOLLOWING FRI BOUNDARY...SECONDARY WEAK BOUNDARY PUSHES THROUGH OVER THE WEEKEND AS WELL AS SERIES OF WEAK IMPULSES. GOOD MOISTURE RETURN HOWEVER DOES NOT OCCUR AND THESE FEATURES ARE EXPECTED TO PASS WITH LITTLE FANFARE. SFC HIGH AND ML/UL MORE ZONAL FLOW STORY FOR THE FIRST PART OF NEXT WEEK. SEEMINGLY IT WILL BE LATER TUE BEFORE NEXT PCPN MOVES IN AND THAT LOOKS MINIMAL AS MOISTURE ONCE AGAIN A BIT LIMITED. MORE SEASONABLE TEMPS COMING LATE WEEKEND FIRST PART OF NEXT WEEK ALTHOUGH AFTERNOONS HIGHS DO REBOUND NICELY. && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && 21
Hazardous weather outlook, Jan 25, 5:58 AM CST, 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 558 AM CST WED JAN 25 2012 TNZ005>011-022>034-056>066-075-077>080-093>095-261130- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- 558 AM CST WED JAN 25 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... MODERATE TO OCCASIONALLY HEAVY RAIN IS EXPECTED THURSDAY INTO THURSDAY EVENING AS A FRONT PASSES. MOST LOCATIONS WILL SEE RAINFALL TOTALS BETWEEN 1 AND 2 INCHES...BUT HIGHER AMOUNTS MAY FALL LOCALLY IN ISOLATED THUNDERSTORMS. .SPOTTER CALL TO ACTION STATEMENT... SPOTTERS AND LOCAL EMERGENCY MANAGEMENT OFFICIALS ARE ENCOURAGED TO REPORT HEAVY RAINFALL AMOUNTS TO THE NATIONAL WEATHER SERVICE IN NASHVILLE. 07
In the hours before
Special weather statement, Jan 25, 3:57 AM CST, 2 hours 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 357 AM CST WED JAN 25 2012 TNZ005>011-022>034-056>066-075-077>080-093>095-252100- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD... GALLATIN...LAFAYETTE...CELINA...BYRDSTOWN...CAMDEN...ERIN... WAVERLY...DICKSON...ASHLAND CITY...NASHVILLE...LEBANON... MOUNT JULIET...HARTSVILLE...CARTHAGE...GAINESBORO...COOKEVILLE... LIVINGSTON...JAMESTOWN...LOBELVILLE...CENTERVILLE...HOHENWALD... FRANKLIN...BRENTWOOD...COLUMBIA...LEWISBURG...MURFREESBORO... WOODBURY...SMITHVILLE...SPARTA...CROSSVILLE...SHELBYVILLE... TULLAHOMA...MANCHESTER...MCMINNVILLE...ALTAMONT...SPENCER... WAYNESBORO...LAWRENCEBURG...PULASKI 357 AM CST WED JAN 25 2012 ...WET CONDITIONS TO RETURN TO MIDDLE TENNESSEE... A DEVELOPING STORM SYSTEM OVER TEXAS WILL PULL EASTWARD AND BRING SUBSTANTIAL RAINFALL AMOUNTS BACK ACROSS THE MID STATE TONIGHT AND THURSDAY. AS A SLOW EASTWARD MOVING TROUGH DEVELOPS ACROSS THE AREA ON THURSDAY...ADDED SURFACE FORCING WILL BRING ABOUT TOTAL RAINFALL AMOUNTS OF AROUND 2 INCHES BY THURSDAY EVENING. ADDITIONALLY...ENOUGH INSTABILITY WILL BE IN PLACE ON THURSDAY SO THAT SCATTERED THUNDERSTORMS WILL ACCOMPANY THE RAINFALL. FOR THAT REASON...LOCAL STORM TOTAL AMOUNTS COULD REACH UP TO 3 INCHES. THOUGH A FLASH FLOOD WATCH IS NOT ANTICIPATED AT THIS TIME...THIS SITUATION WILL CONTINUE TO BE MONITORED. SOME STREAMS AND RIVERS ACROSS MIDDLE TN ARE SOMEWHAT ELEVATED DUE TO THE PREVIOUS RAINFALL OVER THE PAST WEEK. 21
Nearby
River Flood Advisories in Tennessee, 2012Every river flood advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.